MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; KNEE ARTHROSCOPY PACK

MEDLINE INDUSTRIES LP; KNEE ARTHROSCOPY PACK
Catalog Number DYNJ84843B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on 3/6 for a knee scope, "the surgeon made the nincisions for his knee scope case.On his last incision, the #11 blase came off of the blade handle.The surgeon was able to retrieve the blade but during the retrieval, the tip of the blade broke off.".
 
Additional Manufacturer Narrative
According to the facility on 3/6 for a knee scope, "the surgeon made the incisions for his knee scope case.On his last incision, the #11 blade came off of the blade handle.The surgeon was able to retrieve the blade but during the retrieval, the tip of the blade broke off.Xray was taken to show the residual broken piece.The piece was on the medial side of the knee.The surgeon was able to find the broken piece and remove it successfully.I visually witnessed him remove the piece and the broken piece was visibly intact.The surgeon took an xray and the piece was clearly gone".The facility stated they used xray and laparoscopic instruments to remove the broken blade piece from medial side of the knee.The procedure took an extra 45 minutes to complete and had to utilize xray.The facility stated there was no impact to that patient and no serious injury.The device is not available for evaluation.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
KNEE ARTHROSCOPY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21778140
Report Number1423395-2025-00031
Device Sequence Number12920630
Product Code LRO
UDI-Device Identifier10195327599782
UDI-Public10195327599782
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ84843B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale
Patient Weight102 KG